RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pankratov, Pavel Mikhailovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:62
Abstract pages:414
Full texts:211

http://www.mathnet.ru/eng/person101469
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. L. G. D'yachkov, G. A. Kobzev, P. M. Pankratov, “Continuous radiation of a dense plasma of inert gases: Analysis of experimental data”, TVT, 34:6 (1996),  867–876  mathnet; High Temperature, 34:6 (1996), 855–863  isi
1991
2. L. G. D'yachkov, G. A. Kobzev, P. M. Pankratov, “Quasi-classical approximation in quantum-defect calculations of continuous plasma absorption”, TVT, 29:3 (1991),  409–417  mathnet; High Temperature, 29:3 (1991), 311–317  isi  scopus
1987
3. L. G. D'yachkov, P. M. Pankratov, “О влиянии плазменных микрополей на припороговый спектр атома водорода”, TVT, 25:4 (1987),  779–781  mathnet
1985
4. L. G. D'yachkov, G. A. Kobzev, P. M. Pankratov, “Distribution of oscillator-strengths in centrosymmetrical models of a compressed hydrogen-atom”, TVT, 23:1 (1985),  1–9  mathnet; High Temperature, 23:1 (1985), 1–10  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020